UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
science & technology (61) 61
physical sciences (60) 60
mathematics (57) 57
curvature (22) 22
differential geometry (21) 21
mathematics - differential geometry (20) 20
geometry (16) 16
exact sciences and technology (12) 12
minimal surfaces (12) 12
mathematics - analysis of pdes (11) 11
sciences and techniques of general use (11) 11
mathematical analysis (9) 9
mathematical theorems (8) 8
mathematics - geometric topology (8) 8
mathematics, applied (7) 7
polar coordinate graphs (7) 7
riemann manifold (7) 7
tangents (7) 7
53c21 (6) 6
analysis (6) 6
manifolds (6) 6
staircases (6) 6
infinity (5) 5
manifolds and cell complexes (5) 5
mathematical manifolds (5) 5
partial differential equations (5) 5
singularities (5) 5
topological theorems (5) 5
harmonic functions (4) 4
hypersurfaces (4) 4
mathematical functions (4) 4
mathematics, general (4) 4
polynomials (4) 4
topology (4) 4
topology. manifolds and cell complexes. global analysis and analysis on manifolds (4) 4
uniqueness (4) 4
53c20 (3) 3
applied mathematics (3) 3
calculus of variations and optimal control; optimization (3) 3
cones (3) 3
distance functions (3) 3
eigenfunctions (3) 3
eigenvalues (3) 3
general (3) 3
general mathematics (3) 3
global analysis, analysis on manifolds (3) 3
laminates (3) 3
mathematical surfaces (3) 3
maximum principle (3) 3
symplectic geometry (3) 3
theorems (3) 3
theoretical, mathematical and computational physics (3) 3
topological manifolds (3) 3
3-manifold (2) 2
49q15 (2) 2
53c23 (2) 2
approximation (2) 2
closed curves (2) 2
critical points (2) 2
cross sections (2) 2
general, history and biography (2) 2
geometric topology (2) 2
hyperbolic (2) 2
mathematical inequalities (2) 2
mathematical models (2) 2
mean curvature flow (2) 2
min-max (2) 2
minimal surface (2) 2
multidisciplinary sciences (2) 2
perceptron convergence procedure (2) 2
physics (2) 2
quantum physics (2) 2
ricci flow (2) 2
science & technology - other topics (2) 2
simple curves (2) 2
sweepout (2) 2
systems theory, control (2) 2
volume (2) 2
width (2) 2
3-manifolds (1) 1
510 mathematics (1) 1
53a10 (1) 1
53c22 (1) 1
53c44 (1) 1
58e10 (1) 1
58g30 (1) 1
acic (1) 1
acid sensing ion channels - chemistry (1) 1
acid sensing ion channels - genetics (1) 1
acid sensing ion channels - metabolism (1) 1
acidity (1) 1
algebra (1) 1
amino acid substitution (1) 1
applications to minimal surfaces (1) 1
applications to minimal surfaces. msc (1) 1
asymptotic properties (1) 1
biology (1) 1
biophysics and structural biology (1) 1
black holes (1) 1
black holes. msc (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications on pure and applied mathematics, ISSN 0010-3640, 02/1998, Volume 51, Issue 2, pp. 113 - 138
Journal Article
Duke mathematical journal, ISSN 0012-7094, 08/2003, Volume 119, Issue 2, pp. 345 - 365
Journal Article
International mathematics research notices, ISSN 1073-7928, 2002, Volume 2002, Issue 6, pp. 291 - 297
Journal Article
Publications mathématiques. Institut des hautes études scientifiques, ISSN 0073-8301, 6/2015, Volume 121, Issue 1, pp. 363 - 382
Journal Article
Duke mathematical journal, ISSN 0012-7094, 04/2001, Volume 107, Issue 2, pp. 421 - 426
Journal Article
International mathematics research notices, ISSN 1073-7928, 2002, Volume 2002, Issue 21, pp. 1111 - 1127
Journal Article
Topology (Oxford), ISSN 0040-9383, 2005, Volume 44, Issue 1, pp. 25 - 45
Journal Article
Journal of differential geometry, ISSN 0022-040X, 05/1997, Volume 46, Issue 1, pp. 1 - 77
Journal Article
Commentarii mathematici Helvetici, ISSN 0010-2571, 2012, Volume 87, p. 463
Journal Article
International mathematics research notices, ISSN 1073-7928, 01/2002, Volume 2002, Issue 21, pp. 1111 - 1127
Journal Article
Geometriae dedicata, ISSN 0046-5755, 12/2003, Volume 102, Issue 1, pp. 19 - 24
Journal Article
International mathematics research notices, ISSN 1073-7928, 1999, Volume 1999, Issue 20, pp. X2 - 1100
Journal Article
International mathematics research notices, ISSN 1073-7928, 2002, Volume 2002, Issue 29, pp. 1539 - 1552
Journal Article
International mathematics research notices, ISSN 1073-7928, 01/1999, Volume 1999, Issue 20, pp. 1097 - 1100
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.